Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 303484, 5 pages
Research Article

Caristi Fixed Point Theorem in Metric Spaces with a Graph

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematical Science, The University of Texas at El Paso, El Paso, TX 79968, USA

Received 27 January 2014; Accepted 11 February 2014; Published 13 March 2014

Academic Editor: Qamrul Hasan Ansari

Copyright © 2014 M. R. Alfuraidan and M. A. Khamsi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. R. Alfuraidan and M. A. Khamsi, “Caristi Fixed Point Theorem in Metric Spaces with a Graph,” Abstract and Applied Analysis, vol. 2014, Article ID 303484, 5 pages, 2014. doi:10.1155/2014/303484